please i would love if you can advise me on the mater, it would be great
help to me. i am deya from Libya.
5 years ago i was 30years old, i had noise drops which i mistakenly droped
a bit too much on my nose which caused me to feel unable to breath and then
i felt ok but i went to a doctor and explained to him what has happened and
he discribed to me restamin which when i took it i had very bad sideffect,
which was i felt unable to breath and my hearth was racing and somethimes
my hearthbeat becomes irreqular hearthbeat, and i felt depressed and i was
like that for 6 months and i became so worried that i did not want to go to
the doctors anymore. now i am ok, but sometimes when i am stressed my
hearth beats becomes irregular for a second, and i do not feel fainty,
please note that when i run or doing somehard work does not happen ( the
please explain to me why this happened when i took restamin, and please
note that just before i took restamin my blood presure was 120/80 and prior
to taking restamin 3weeks before i gave blood to a patient.
and i have never felt like that before taking restamin.
please email me should you require any further infos.
your advise would be highly appreciated